ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 4L 8.5 FR X 20 CM AGB+; CATHETER,INTRAVASCULAR,THERAP
Back to Search Results |
| Catalog Number |
ASK-45854-PSHS1 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "on 5/29 the nurse was doing her am line assessment and noticed the gown/shoulder area of the patient, same side as catheter was placed, was wet.The nurse then noticed leaking was coming from the microclave neutral displacement connectors, that come in the kit, & were attached to the lumen hubs.Because these connectors appeared to be cracked and leaking, not sure if all (4) were affected, the rn changed all 4 from single sterile inventory, and the issue was resolved." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2024-00636, 9680794-2024-00607, and 9680794-2024-00661.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "on 5/29 the nurse was doing her am line assessment and noticed the gown/shoulder area of the patient, same side as catheter was placed, was wet.The nurse then noticed leaking was coming from the microclave neutral displacement connectors, that come in the kit & were attached to the lumen hubs.Because these connectors appeared to be cracked and leaking, not sure if all (4) were affected, the rn changed all 4 from single sterile inventory, and the issue was resolved." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2024-00637, 9680794-2024-00636, 9680794-2024-00607, and 9680794-2024-00661.